# SDR 04FDEA00776

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 27,076 hours, 6,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC4102502F
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT O/B TRAILING EDGE FLAP STOP BOLT SUPPORT ISLAND IS CRACKED (2 PLACES) REFER FIGURE 1 (SHEET 10 OF 11 ) FIGURE AV OF 1-5750-7-5002 B.  REMOVED & REPLACED SUPPORT FITTINGS PER SRM51-31-01 & DAC   DWG. ARC4100. COMPLIED BY AMT 357288.
